| Catalog Number |
SC9104 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/08/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that the device was cloudy.
Event or Problem Description
It was reported that the device was cloudy.
Additional Manufacturer Narrative
The device was returned for investigation and the reported failure mode was confirmed.Alleged failure: "0 degrees lens": the cover lens is cloudy." probable root cause: as per manufacturer, the malfunction was most likely caused by normal use, customer use and/or handling.The reported failure mode will be monitored for future reoccurrence.The device manufacture date is not known.